# SDR DALA2024020101436

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY ON O/B FLAP BEARING I/B SIDE LH WING. CORRECTIVE ACTION: REPLACED FLAP BEARING LOC. AT TRACK #3 ON O/B FLAP L/H WING AS PER A320 FAM AMM 57-53-21-000-001-A AND AMM 57-53-21-400-001-A. (0180521)
